# SDR AALA202107201502

- Difficulty date: July 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 56,430 hours, 33,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6021RP
- Condition: Unserviceable
- Location: L1 Door
- Part time: 64,494 hours, 30,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND L1 DOOR GIRT BAR/SLIDE ASSEMBLY LACING LOOSE AND HANGING. REMOVED AND REPLACED THE L1 ESCAPE SLIDE ASSEMBLY IAW WORKCARD 26L00025011.
